Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Institute: MPI für Astronomie     Collection: Publikationen_mpia     Display Documents



  history
ID: 50755.0, MPI für Astronomie / Publikationen_mpia
Proper Motions in the Knotty, Bipolar Jet in Henize 2-90
Authors:Sahai, R.; Brillant, S.; Livio, M.; Grebel, E. K.; Brandner, W.; Tingay, S.; Nyman, L.-Å.
Date of Publication (YYYY-MM-DD):2002
Title of Journal:Astrophysical Journal
Volume:573
Start Page:L123
End Page:L127
Review Status:not specified
Audience:Experts Only
Comment of the Author/Creator:Date: 2002, July 1, 2002
External Publication Status:published
Document Type:Article
Communicated by:N. N.
Affiliations:MPI für Astronomie
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.